An algebraic classification of some even-dimensional spherical knots. i

M. S. Färber*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The main result of the paper is the classification of simple even-dimensional spherical knots in terms of their algebraic invariants.

Original languageEnglish
Pages (from-to)587-613
Number of pages27
JournalTransactions of the American Mathematical Society
Volume281
Issue number2
DOIs
StatePublished - Feb 1984

Fingerprint

Dive into the research topics of 'An algebraic classification of some even-dimensional spherical knots. i'. Together they form a unique fingerprint.

Cite this